| Model Number |
02.12.0311FL |
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
10/23/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
At 5 years 4 months after the primary the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the poly and the surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2021.Lot 157017: (b)(4) items manufactured and released on 04-april-2016.Expiration date: 2021-03-10.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event since 2017.